# SDR DHL9970518C

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LOWER RUDDER HAS CORNER OF L/E REPAIR DELAMINATING RT SIDE NEAR ACTUATOR.  INSTALLED BONDING REPAIR PER SRM 51-20-3, 7 BY 1, N/R 4206.
